English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Homological dimension and critical exponent of Kleinian groups

MPS-Authors
/persons/resource/persons235527

Kapovich,  Michael
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kapovich, M. (2008). Homological dimension and critical exponent of Kleinian groups. Geometric and Functional Analysis, 18(6), 2017-2054. doi:10.1007/s00039-009-0705-z.


Cite as: http://hdl.handle.net/21.11116/0000-0004-29B6-1
Abstract
There is no abstract available